Nurofen Express Liquid Caps 400mg

Nurofen Express Liquid Caps 400mg 10’s

KSh940.00

Share On

Product Description

Nurofen Express liquid capsules contains Ibuprofen 400mg. As a result, it relieves conditions including headache, period pain, dental pain, backache, muscular pain, rheumatic pain. In addition, Nurofen Express Liquid Caps 400mg relieves cold & flu symptoms, feverishness, and neuralgia.

For oral administration and short-term use only.

  • Adults, the elderly, and children & adolescents between 12 and 18 years:
    Swallow 1 capsule with water, up to three times a day as required.
  • Do not chew capsules. Leave at least 4 hours between doses.
  • Do not take more than 3 capsules in any 24 hours.
  • Do not give to children under 12 years of age.